# SDR CA051017007

- Difficulty date: September 1, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 18,090 hours
- Engine: Allsn 250C20
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 252476914
- Part serial: 17165
- Condition: Unserviceable
- Location: Engine
- Part time: 11,533 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR WAS REPORTED AS SURGING WITH EVERY COLLECTIVE MOVEMENT.  LINEAR ACTUATOR DISCONNECTED FROM GOVERNOR LEVER AND LEVER WAS FOUND TO BE VERY DIFFICULT TO ROTATE.  WHEN FORCED TO ROTATE THE ARM WOULD RELEASE AND BIND INTERMITTENTLY.  GOVERNOR REPLACED AND A/C RETURNED TO SERVICE.
